# SDR JJBA20211010025

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 33,789 hours, 24,378 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS HARD TO OPEN. CLEANED AND LUBED MCD ROLLERS AND GUIDES. OPS CHECK GOOD.
